Change search
ReferencesLink to record
Permanent link

Direct link
Analysis of the free boundary for the p-parabolic variational problem (p >= 2)
KTH, Superseded Departments, Mathematics.ORCID iD: 0000-0002-1316-7913
2003 (English)In: Revista matemática iberoamericana, ISSN 0213-2230, Vol. 19, no 3, 797-812 p.Article in journal (Refereed) Published
Abstract [en]

Variational inequalities (free boundaries), governed by the p-parabolic equation (p : 2), are the objects of investigation in this paper. Using intrinsic scaling we establish the behavior of solutions near the free boundary. A consequence of this is that the time levels of the free boundary are porous (in N-dimension) and therefore its Hausdorff dimension is less than N. In particular the N-Lebesgue measure of the free boundary is zero for each t-level.

Place, publisher, year, edition, pages
2003. Vol. 19, no 3, 797-812 p.
Keyword [en]
variational problem, inhornogeneous p-parabolic equation, free boundary, porosity, equations
URN: urn:nbn:se:kth:diva-23370ISI: 000221115100003OAI: diva2:342068
QC 20100525Available from: 2010-08-10 Created: 2010-08-10Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Shahgholian, Henrik
By organisation
In the same journal
Revista matemática iberoamericana

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 17 hits
ReferencesLink to record
Permanent link

Direct link